# SDR AALA20040315

- Difficulty date: March 3, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON 1.0 BY 1.0 SECTION OF FRAME 56 AT STRINGERS 45 LEFT AND 46 LEFT (AFT CARGO) WITH A DEPTH OF 0.032.  INSTALLED NEW FRAME SUPPORT FOR FRAME 56 AT STRINGERS 45 LEFT AND 46 LEFT PER SRM 53-10-13.
